Alert archive / Texas / Flash Flood Warnings in 2020
Flash Flood Warning 8, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Mar 18, 2020, 5:28 AM CDT for Dallas County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 18, 2020, 5:28 AM CDT (10:28 UTC)
- Expired
- Mar 18, 2020, 8:00 AM CDT
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Dallas County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 56 km from the middle of the area, began a volume at 10:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 18, 6:42 AM CDT | FLASH FLOOD | 3 W Highland Park, TX | MULTIPLE REPORTS OF FLOODING ON AREA HIGHWAYS THROUGHOUT DALLAS COUNTY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 74 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 10.5 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 307 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 659 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 282 m²/s²
- 0-3 km storm-relative helicity
- 294 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 7.1
The text
As transmitted.
948
WGUS54 KFWD 181028
FFWFWD
TXC113-181300-
/O.NEW.KFWD.FF.W.0008.200318T1028Z-200318T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Fort Worth TX
528 AM CDT Wed Mar 18 2020
The National Weather Service in Fort Worth has issued a
* Flash Flood Warning for...
Dallas County in north central Texas...
* Until 800 AM CDT.
* At 527 AM CDT, Doppler radar and automated gauges indicated
thunderstorms producing heavy rain across the warned area. Up to
two inches of rain have already fallen. Flash flooding is ongoing
or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar and automated gauges.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
Additional rainfall amounts between one and two inches are possible
in the warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3298 9657 3286 9657 3255 9691 3255 9704
3291 9703 3299 9684
FLASH FLOOD...RADAR AND GAUGE INDICATED
$$
30What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Mar 18, 12:42 AM CDT, 4 hours 46 minutes earlier.
Area forecast discussion, Mar 18, 12:42 AM CDT, 4 hours 46 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 1242 AM CDT Wed Mar 18 2020 .SHORT TERM... /NEW/ /Through Wednesday Night/ Evening surface analysis reveals a surface low over southeast Colorado, with a quasi-stationary front stretched to the south and east across the Texas Panhandle, then back to the east across North Texas. This front has moved north during the past few hours per surface observations, and now appears to be near the Red River. The warm sector is characterized by dewpoints in the mid 60s and temperatures in the upper 60s. Despite rich boundary layer dewpoints, the loss of daytime heating has resulted in diminished instability. A mesoscale convective system (MCS) continues to trek across the Upper Brazos Valley, and should move through the Dallas/Fort Worth Metropolitan Area during the next few hours. While instability has decreased, modest wind shear remains in place. Severe wind gusts will still be possible with this MCS, but the threat should be fairly localized. Perhaps more pressing will be the flash flood threat. The 00Z RAOB from Fort Worth showed a very moist profile, with total precipitable water around 1.30 inches. This is well above the 90th percentile for mid-March. This atmospheric profile will support efficient rainfall processes and heavy rain rates. The MCS is also moving into areas where up to four inches of rain have fallen during the past few days. Multi-Radar/Multi-Sensor QPE products show hourly rainfall accumulations of over one inch associated with this line of thunderstorms, with some pockets receiving nearly two inches in the last hour. As these heavy rains track east into areas where the soils are already saturated, flash flooding will become a concern. A Flash Flood Watch remains in effect through this evening, but this will likely need to be extended. The aforementioned MCS should lose some of its punch towards daybreak, and move off to our northeast. The rest of the day Wednesday should be fairly quiet, though some isolated showers and thunderstorms will be possible. Heading into the evening however, another round of thunderstorms should develop off to our west. These thunderstorms will merge into another MCS, which is forecast to track into our northwestern counties late Wednesday evening (much like the ongoing system now). This MCS will have more instability to work with however, as daytime highs on Wednesday should be about 10 degrees warmer than they were on Tuesday. Because of this, the severe weather threat (primarily in the form of damaging winds) will be a bit greater than it was Tuesday. SPC has highlighted an Enhanced Risk for our northwestern counties, with a Slight Risk for most areas near and west of I-35/35W. These thunderstorms will continue eastward into Thursday morning. Godwin && .LONG TERM... /NEW/ /Thursday and Beyond/ The upper low will progress northeastward through the Central Plains on Thursday. Overnight showers and storms will likely weaken Thursday morning, but should be able to regenerate Thursday afternoon as the atmosphere destabilizes. Activity will likely develop along a Pacific Front or remnant outflow boundary, which should be draped northeast to southwest across the middle of the CWA. The better coverage of storms Thursday afternoon/evening will be northeast of the DFW Metroplex where the strongest lift associated with the upper level system will be focused. Instability and shear should be sufficient for a few severe storms with both a large hail/damaging wind threat late afternoon into early Thursday evening. There will also be a continued potential for localized flash flooding due to well above-normal March rainfall across the region. All precipitation is expected to weaken while exiting to the east of the region Thursday night. A second and stronger cold front will push southward through North and Central Texas late Thursday night and Friday. After a warm couple of days, things will cool off considerably with Friday high temperatures remaining in the 50s and 60s. Added to the cool air will be another round of rain, as an upstream shortwave quickly approaches. This round of precipitation will primarily affect Central Texas, where soils are less saturated, and additional flooding concerns at this time appear minimal. Thunder will be isolated and elevated in nature, and severe weather is not expected. A break in precipitation is expected on Saturday as the Friday system heads for the East Coast. Cool conditions will persist with temperatures running about 10 degrees below normal. With split flow persisting across the CONUS, unsettled weather remains likely as we enter next week. Another round of showers across Central Texas is expected with a passing southern stream shortwave on Sunday, with only a minimal chance of thunder and no severe weather expected. A brief period of upper level ridging will develop on Monday, allowing afternoon high temperatures to rebound into the 70s. A shortwave will flatten the ridge on Tuesday, producing enough lift for a slight chance of showers across the eastern half of the forecast area. A break in the weather pattern will develop by the middle of next week, bringing a couple of days of nice weather during that time. Mid range models then bring another low across the Plains around the end of next week. 30 && .AVIATION... /NEW/ /06Z TAFs/ Concerns -- Widespread TSRA for Metroplex TAF sites. Additional round of TSRA Wednesday night/Thursday morning. As of this writing, a line of TSRA extends from KGLE to KLUD to KBKD. Gusty winds, small hail, and tops to 40 kft can be expected with this line of TSRA. This line should reach western Metroplex TAF sites within the next hour, and push through the Metroplex over the next few hours. Expect prevailing MVFR CIGs/vsby during these storms, with IFR likely at times. Storms should exit during the morning hours, with convective chances ending by 18Z. Another round of TSRA appears likely Wednesday night after 03Z, but because of uncertainties in timing, opted to preclude mention in TAF with this issuance. Godwin && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 64 78 66 79 50 / 80 80 70 70 10 Waco 67 76 67 80 54 / 40 30 70 80 30 Paris 58 74 65 76 50 / 80 90 50 100 20 Denton 62 77 66 78 44 / 90 80 70 60 5 McKinney 62 76 66 78 46 / 80 90 70 80 10 Dallas 65 77 66 79 51 / 80 80 70 80 10 Terrell 66 75 67 78 51 / 60 80 60 90 20 Corsicana 66 75 67 78 57 / 50 50 60 90 30 Temple 65 76 66 80 56 / 20 20 70 70 50 Mineral Wells 63 79 63 77 46 / 90 60 70 40 5 && .FWD WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Wednesday evening for TXZ091>095- 100>107-115>123-129>134-141. && 37/30
Hazardous weather outlook, Mar 18, 12:47 AM CDT, 4 hours 41 minutes before
Hazardous Weather Outlook National Weather Service Fort Worth TX 1247 AM CDT Wed Mar 18 2020 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-190600- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 1247 AM CDT Wed Mar 18 2020 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...Today and Tonight. Thunderstorms will move across North Texas early this morning. A few thunderstorms may be strong and produce gusty winds and small hail. Heavy rain rates may also lead to flash flooding in some areas. Another round of thunderstorms is expected across North Texas tonight. Some thunderstorms may be severe with damaging winds and large hail being the main hazards. Heavy rainfall over already saturated soils may lead to flash flooding. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Additional thunderstorms are possible each day through the remainder of the week and into the weekend. A few strong to potentially severe storms are possible again late Wednesday night into Thursday morning, mainly along and west of I-35. Additionally, locally heavy rain may produce flooding, or even possibly flash flooding within areas where soils are supersaturated. Severe weather is not expect beyond Thursday. .SPOTTER INFORMATION STATEMENT... Limited spotter activation may be requested across parts of North Texas this evening and tonight.
In the hours before
Special weather statement, Mar 18, 1:38 AM CDT, 3 hours 50 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
138 AM CDT Wed Mar 18 2020
TXZ093-104-180715-
Collin TX-Grayson TX-
138 AM CDT Wed Mar 18 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN COLLIN AND SOUTHERN
GRAYSON COUNTIES UNTIL 215 AM CDT...
At 137 AM CDT, Doppler radar was tracking a strong thunderstorm over
Celina, or 11 miles northwest of McKinney, moving east at 35 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
McKinney, Sherman, Prosper, Anna, Celina, Van Alstyne, Howe,
Whitewright, Gunter, Bells, Tom Bean, Savoy, Dorchester, Melissa,
Blue Ridge, Tioga, Weston, Westminster and Luella.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm. Seek
a safe shelter inside a building or vehicle.
&&
LAT...LON 3363 9638 3324 9639 3322 9684 3341 9684
3341 9691 3350 9694
TIME...MOT...LOC 0637Z 258DEG 29KT 3333 9678
30Special weather statement, Mar 18, 2:13 AM CDT, 3 hours 15 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
213 AM CDT Wed Mar 18 2020
TXZ116-180745-
Palo Pinto TX-
213 AM CDT Wed Mar 18 2020
...SIGNIFICANT WEATHER ADVISORY FOR PALO PINTO COUNTY UNTIL 245 AM
CDT...
At 213 AM CDT, Doppler radar was tracking a strong thunderstorm 9
miles north of Gordon, or 19 miles southwest of Mineral Wells, moving
east at 40 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Mineral Wells, Graford, Gordon and Mingus.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm. Seek
a safe shelter inside a building or vehicle.
&&
LAT...LON 3295 9843 3301 9843 3299 9806 3251 9807
3253 9845 3295 9848
TIME...MOT...LOC 0713Z 263DEG 33KT 3269 9838
30Special weather statement, Mar 18, 2:17 AM CDT, 3 hours 11 minutes before
Special Weather Statement National Weather Service Fort Worth TX 217 AM CDT Wed Mar 18 2020 TXZ093-094-104-105-180800- Hunt TX-Collin TX-Grayson TX-Fannin TX- 217 AM CDT Wed Mar 18 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HUNT...NORTHEASTERN COLLIN...SOUTHEASTERN GRAYSON AND FANNIN COUNTIES UNTIL 300 AM CDT... At 217 AM CDT, Doppler radar was tracking a strong thunderstorm near Whitewright, or 16 miles southwest of Bonham, moving east at 35 mph. Winds in excess of 40 mph will be possible with this storm. Locations impacted include... Bonham, Leonard, Honey Grove, Whitewright, Wolfe City, Bells, Tom Bean, Savoy, Celeste, Ector, Dodd City, Bailey, Ravenna, Bonham State Park, Blue Ridge, Trenton, Ladonia, Windom and Westminster. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3320 9648 3360 9653 3377 9598 3327 9586 TIME...MOT...LOC 0717Z 257DEG 31KT 3342 9638 30
Special weather statement, Mar 18, 2:46 AM CDT, 2 hours 42 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
246 AM CDT Wed Mar 18 2020
TXZ117-131-180830-
Hood TX-Parker TX-
246 AM CDT Wed Mar 18 2020
...SIGNIFICANT WEATHER ADVISORY FOR PARKER AND NORTHERN HOOD COUNTIES
UNTIL 330 AM CDT...
At 243 AM CDT, Doppler radar was tracking a line of
strong thunderstorms extending from Mineral Wells to Lipan.
Winds in excess of 40 mph will be possible with this storm.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm. Seek
a safe shelter inside a building or vehicle.
&&
LAT...LON 3300 9805 3299 9755 3255 9759 3255 9762
3241 9762 3242 9803 3251 9807
TIME...MOT...LOC 0743Z 269DEG 35KT 3271 9805
30Local storm report, Mar 18, 4:34 AM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
434 AM CDT WED MAR 18 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 AM FLASH FLOOD 1 SE GRANBURY 32.44N 97.79W
03/18/2020 HOOD TX PUBLIC
MPING REPORT OF FLOODING IN SOUTHEAST GRANBURYSpecial weather statement, Mar 18, 4:52 AM CDT, 36 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
452 AM CDT Wed Mar 18 2020
TXZ118-119-133-134-181030-
Ellis TX-Tarrant TX-Johnson TX-Dallas TX-
452 AM CDT Wed Mar 18 2020
...SIGNIFICANT WEATHER ADVISORY FOR JOHNSON...SOUTHERN TARRANT...
NORTHWESTERN ELLIS AND SOUTHWESTERN DALLAS COUNTIES UNTIL 530 AM
CDT...
At 451 AM CDT, Doppler radar was tracking a strong thunderstorm over
Joshua and northern Johnson County, moving east at 40 mph.
Wind gusts of 40 to 50 mph will be possible with this storm.
Locations impacted include...
Dallas, Fort Worth, Arlington, Grand Prairie, Mansfield, Desoto,
Cedar Hill, Duncanville, Burleson, Lancaster, Waxahachie, Cleburne,
Ennis, Midlothian, Crowley, Glenn Heights, Red Oak, Kennedale,
Everman and Keene.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, if you
encounter any flooded roadways Turn Around, Dont Drown.
&&
LAT...LON 3230 9668 3221 9761 3255 9761 3255 9755
3257 9755 3275 9669
TIME...MOT...LOC 0951Z 252DEG 34KT 3244 9734
BonnetteThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 17, 7:51 PM CDT | Special Weather Statement | FWD | Young | 39 min |
| Mar 17, 9:05 PM CDT | Severe Thunderstorm Warning | FWD | Stephens, Young | 55 min |
| Mar 17, 9:26 PM CDT | River Flood Warning | FWD | Dallas | 37 hr |
| Mar 17, 9:26 PM CDT | River Flood Warning | FWD | Henderson, Navarro | 21 days |
| Mar 17, 10:46 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto, Parker | 59 min |
| Mar 17, 11:27 PM CDT | Special Weather Statement | FWD | Wise | 33 min |
| Mar 17, 11:44 PM CDT | Areal Flood Advisory | FWD | Palo Pinto | 5 hr |
| Mar 18, 12:12 AM CDT | Special Weather Statement | FWD | Wise | 33 min |
| Mar 18, 12:36 AM CDT | Areal Flood Advisory | FWD | Stephens | 4 hr |
| Mar 18, 12:58 AM CDT | Special Weather Statement | FWD | Denton | 32 min |
| Mar 18, 1:14 AM CDT | Areal Flood Advisory | FWD | Denton, Parker, Tarrant, Wise | 3 hr |
| Mar 18, 1:33 AM CDT | Special Weather Statement | FWD | Stephens | 27 min |
| Mar 18, 1:38 AM CDT | Special Weather Statement | FWD | Grayson | 37 min |
| Mar 18, 2:13 AM CDT | Special Weather Statement | FWD | Palo Pinto | 32 min |
| Mar 18, 2:17 AM CDT | Special Weather Statement | FWD | Fannin | 43 min |
| Mar 18, 2:24 AM CDT | Flash Flood Warning | FWD | Palo Pinto | 3 hr |
| Mar 18, 2:46 AM CDT | Special Weather Statement | FWD | Hood, Parker | 44 min |
| Mar 18, 2:50 AM CDT | Areal Flood Advisory | FWD | Jack, Wise | 3 hr |
| Mar 18, 3:03 AM CDT | Areal Flood Advisory | FWD | Parker | 3 hr |
| Mar 18, 3:11 AM CDT | Areal Flood Advisory | FWD | Collin, Denton | 3 hr |
| Mar 18, 3:50 AM CDT | Flash Flood Warning | FWD | Denton | 3 hr |
| Mar 18, 4:01 AM CDT | Areal Flood Advisory | FWD | Tarrant | 3 hr |
| Mar 18, 4:13 AM CDT | River Flood Warning | FWD | Wise | 9 days |
| Mar 18, 4:20 AM CDT | Flash Flood Warning | FWD | Hood, Johnson, Parker, Tarrant | 3 hr |
| Mar 18, 4:38 AM CDT | Flash Flood Warning | FWD | Collin | 2 hr |
| Mar 18, 4:51 AM CDT | Areal Flood Advisory | FWD | Dallas | 3 hr |
| Mar 18, 4:52 AM CDT | Special Weather Statement | FWD | Ellis, Johnson | 38 min |
| Mar 18, 4:53 AM CDT | Areal Flood Warning | FWD | Palo Pinto | 3 hr |
| Mar 18, 5:04 AM CDT | River Flood Warning | FWD | Palo Pinto | 32 hr |
| Mar 18, 5:07 AM CDT | River Flood Warning | FWD | Collin | 64 hr |
| Mar 18, 5:07 AM CDT | River Flood Warning | FWD | Collin | 39 hr |
| Mar 18, 5:09 AM CDT | Areal Flood Advisory | FWD | Hunt | 3 hr |
| Mar 18, 5:37 AM CDT | River Flood Warning | FWD | Dallas | 6 hr |
| Mar 18, 5:56 AM CDT | Areal Flood Advisory | FWD | Ellis, Johnson | 3 hr |
| Mar 18, 6:08 AM CDT | Special Weather Statement | FWD | Kaufman | 37 min |
| Mar 18, 6:41 AM CDT | Areal Flood Warning | FWD | Collin, Denton | 3 hr |
| Mar 18, 7:21 AM CDT | Areal Flood Warning | FWD | Hood, Johnson, Parker, Tarrant | 3 hr |
| Mar 18, 7:46 AM CDT | Areal Flood Advisory | FWD | Collin, Fannin, Grayson | 3 hr |
| Mar 18, 8:19 AM CDT | Areal Flood Warning | FWD | Collin, Dallas, Rockwall | 3 hr |
| Mar 18, 8:40 AM CDT | Areal Flood Advisory | FWD | Cooke, Montague | 2 hr |
| Mar 18, 8:48 AM CDT | Areal Flood Advisory | FWD | Delta, Hopkins, Lamar, Rains, Van Zandt | 117 min |
| Mar 18, 9:15 AM CDT | River Flood Warning | FWD | Wise | 49 hr |
| Mar 18, 9:15 AM CDT | River Flood Warning | FWD | Dallas | 39 hr |
| Mar 18, 9:23 AM CDT | Flash Flood Warning | FWD | Cooke, Grayson | 97 min |
| Mar 18, 9:56 AM CDT | River Flood Warning | FWD | Ellis, Kaufman | 4 days |
| Mar 18, 10:06 AM CDT | River Flood Warning | FWD | Delta, Lamar | 4 hr |
| Mar 18, 5:58 PM CDT | Severe Thunderstorm Warning | FWD | Eastland | 62 min |
| Mar 18, 6:59 PM CDT | Severe Thunderstorm Warning | FWD | Eastland, Stephens | 18 min |
Nearby
Flash Flood Warnings in Texas, 2020Every flash flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.